Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 16, 2016Wilkes County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 16, 2016, 2:33 PM EDT for Wilkes County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 2:33 PM EDT (18:33 UTC)
Expired
Jul 16, 2016, 3:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 128 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WWUS82 KFFC 161833
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT SAT JUL 16 2016
 
GAZ039-051-062-161915-
TALIAFERRO GA-WILKES GA-WARREN GA-
233 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 315 PM EDT...

AT 232 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...SANDY
CROSS...ROCKY CREEK FIRE DEPT. AND FICKLIN.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8262 3362 8263
      3361 8265 3355 8263 3360 8283 3371 8286
      3381 8258 3365 8250
TIME...MOT...LOC 1832Z 262DEG 11KT 3367 8278 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 16, 1:50 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 16, 1:50 PM EDT, 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
150 PM EDT SAT JUL 16 2016

.UPDATE...
For 18z TAFs.

&&

.PREV DISCUSSION... /Issued 1048 AM EDT SAT JUL 16 2016/

No major changes to current forecast. Showers already popping up
along I-20 across central Georgia.

A few showers are beginning to develop generally along and south
of I-20. This is likely in response to weak upr lvl trough axis
sliding southeast across the region, and a very weak low lvl convg
zone/sfc trough that stretches from central Georgia. Short-range
models seem to have a pretty good handle on convective initiation
area so confidence has increased in where showers/storms will
develop over the next several hours. 14-15z temps are already in
the lower to mid 80s with dewpoints in the upr 60s to lwr 70s.
PWAT value from FFC 12z sounding was 1.79" so heavy rain
definitely a threat today. Low lvl shear is not that impressive --
about 15-20kts -- but still sufficient enough for a few organized
stronger storms during peak heating.

Overall current forecast in good shape. Will just make minor
adjustments to POPs/Wx (try to pinpoint better chance for
showers/storms) througout the afternoon/evening.

&&

.AVIATION...
18Z Update...
Afternoon convection firing all around the airfields making for a
challenging short-term forecast. Westward-moving outflow is about
on top of KATL and could switch winds briefly to the ESE before
gradually turning back to a more prevailing SSW direction. This
boundary could be focus for additional shra/tsra over the next few
hours this aftn. Loss of heating and lack of true lifting
mechanishm should gradually diminish convection after 00z, with
just spotty showers possible, especially south between KCSG and
KMCN through midnight. Not confident on development low clouds/
shallow fog overnight but a higher probability exists in spots
that receive heavy rain this afternoon/evening.

//ATL Confidence...18Z Update...
Medium confidence on convection.
High on all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  72  93  72 /  40  40  30  30
Atlanta         90  73  92  74 /  40  40  30  20
Blairsville     86  66  86  66 /  40  30  30  20
Cartersville    91  71  91  71 /  40  30  30  20
Columbus        93  74  94  75 /  40  30  30  20
Gainesville     89  72  90  72 /  40  40  30  30
Macon           95  73  95  73 /  40  40  30  20
Rome            92  71  93  71 /  30  30  30  20
Peachtree City  90  70  92  70 /  40  40  30  20
Vidalia         94  75  93  75 /  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....Kovacik
AVIATION...DJN.83
Hazardous weather outlook, Jul 16, 11:30 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT JUL 16 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEAKLY DISTURBED MID-LEVELS AND SEVERAL SURFACE BOUNDARIES WILL
ALLOW FOR SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EVENING.
STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN
THREAT BEING DAMAGING DOWNBURST WINDS...WHILE FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE STRONGER
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH
WEDNESDAY AREA-WIDE. BY THURSDAY AND FRIDAY...THE POTENTIAL
SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. WHILE ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...WIDESPREAD ORGANIZED SEVERE WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 16, 12:20 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT SAT JUL 16 2016

GAZ048-057-161645-
HENRY GA-NEWTON GA-
1220 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND WESTERN NEWTON COUNTIES
UNTIL 1245 PM EDT...

AT 1220 PM EDT...A STRONG THUNDERSTORM WAS OVER MCDONOUGH...MOVING
NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...LOCUST GROVE...BLACKSVILLE AND OLA.

LAT...LON 3354 8406 3354 8405 3353 8405 3353 8404
      3354 8403 3346 8393 3334 8414 3343 8425
TIME...MOT...LOC 1620Z 217DEG 4KT 3346 8411
Special weather statement, Jul 16, 12:34 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1234 PM EDT SAT JUL 16 2016

GAZ002-003-161700-
CATOOSA GA-WALKER GA-
1234 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATOOSA AND WALKER
COUNTIES UNTIL 100 PM EDT...

AT 1233 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHICKAMAUGA...OR 8
MILES SOUTHEAST OF TRENTON...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...ROCK SPRING...NOBLE...LINWOOD AND COOPER HEIGHTS.

LAT...LON 3483 8516 3468 8523 3474 8544 3475 8546
      3476 8545 3477 8545 3488 8540
TIME...MOT...LOC 1633Z 277DEG 12KT 3482 8538
Special weather statement, Jul 16, 12:46 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT SAT JUL 16 2016

GAZ052-066-161715-
HEARD GA-TROUP GA-
1246 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEARD AND WESTERN
TROUP COUNTIES UNTIL 115 PM EDT...

AT 1246 PM EDT...A STRONG THUNDERSTORM WAS NEAR STANDING ROCK...OR 9
MILES EAST OF STROUD...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...FRANKLIN...PARAN...TEXAS...HILLCREST...WARES
CROSSROADS... ABBOTTSFORD...STATE LINE PARK...PIEDMONT
HEIGHTS...GLENN...CANNONVILLE... WARESVILLE AND LONG CANE.

LAT...LON 3327 8507 3299 8498 3291 8519 3323 8526
TIME...MOT...LOC 1646Z 277DEG 12KT 3310 8518
Special weather statement, Jul 16, 1:23 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT SAT JUL 16 2016

GAZ066-161800-
TROUP GA-
123 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP COUNTY UNTIL 200 PM
EDT...

AT 123 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING EAST
AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...ABBOTTSFORD...WARES CROSSROADS...BAUGHS
CROSSROADS...PIEDMONT HEIGHTS...CANNONVILLE...SMITHS CROSSROAD AND
LONG CANE.

LAT...LON 3316 8500 3291 8499 3291 8519 3295 8520
      3312 8522
TIME...MOT...LOC 1723Z 285DEG 21KT 3302 8512
Special weather statement, Jul 16, 2:24 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT SAT JUL 16 2016

GAZ025-034-035-161915-
GWINNETT GA-BARROW GA-JACKSON GA-
224 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GWINNETT...BARROW AND
SOUTHWESTERN JACKSON COUNTIES UNTIL 315 PM EDT...

AT 223 PM EDT...A STRONG THUNDERSTORM WAS OVER CARL AND
AUBURN...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...BRASELTON...AUBURN...DACULA...HOSCHTON...BETHLEHEM...CARL...
RUSSELL...FORT YARGO STATE PARK...HARBIN...CHATEAU ELAN AND COUNTY
LINE.

LAT...LON 3407 8360 3391 8365 3392 8367 3391 8370
      3392 8379 3393 8380 3392 8381 3393 8390
      3402 8392 3417 8373
TIME...MOT...LOC 1823Z 260DEG 7KT 3400 8383
Special weather statement, Jul 16, 2:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT SAT JUL 16 2016

GAZ039-051-062-161915-
TALIAFERRO GA-WILKES GA-WARREN GA-
233 PM EDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES AND NORTHERN WARREN COUNTIES UNTIL 315 PM EDT...

AT 232 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...HOLLIDAY PARK...METASVILLE...LUNDBERG...AONIA...SANDY
CROSS...ROCKY CREEK FIRE DEPT. AND FICKLIN.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8262 3362 8263
      3361 8265 3355 8263 3360 8283 3371 8286
      3381 8258 3365 8250
TIME...MOT...LOC 1832Z 262DEG 11KT 3367 8278

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 11:46 AM EDTSpecial Weather StatementFFCHenry29 min
Jul 16, 12:20 PM EDTSpecial Weather StatementFFCHenry25 min
Jul 16, 12:34 PM EDTSpecial Weather StatementFFCWalker26 min
Jul 16, 12:46 PM EDTSpecial Weather StatementFFCTroup29 min
Jul 16, 1:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 16, 2:24 PM EDTSpecial Weather StatementFFCBarrow51 min
Jul 16, 2:47 PM EDTSpecial Weather StatementFFCClayton, Fayette28 min
Jul 16, 3:13 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 16, 3:14 PM EDTSpecial Weather StatementFFCWarren31 min
Jul 16, 3:17 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 16, 3:18 PM EDTSpecial Weather StatementFFCHall27 min
Jul 16, 3:59 PM EDTSpecial Weather StatementFFCHall31 min
Jul 16, 4:03 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 16, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jul 16, 4:25 PM EDTSpecial Weather StatementFFCHall50 min
Jul 16, 4:34 PM EDTSpecial Weather StatementFFCWhite56 min
Jul 16, 4:52 PM EDTSpecial Weather StatementFFCStewart38 min
Jul 16, 5:03 PM EDTSpecial Weather StatementFFCPickens42 min
Jul 16, 5:14 PM EDTSpecial Weather StatementFFCMacon46 min
Jul 16, 5:27 PM EDTSpecial Weather StatementFFCWhite63 min
Jul 16, 5:44 PM EDTSpecial Weather StatementFFCDawson, Lumpkin46 min
Jul 16, 6:21 PM EDTSpecial Weather StatementFFCBibb39 min
Jul 16, 6:23 PM EDTSpecial Weather StatementFFCPolk52 min
Jul 16, 6:28 PM EDTSpecial Weather StatementFFCFulton32 min
Jul 16, 6:42 PM EDTSpecial Weather StatementFFCCrawford48 min
Jul 16, 6:46 PM EDTSpecial Weather StatementFFCHarris44 min
Jul 16, 6:52 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Jul 16, 6:55 PM EDTSpecial Weather StatementFFCCherokee50 min
Jul 16, 7:02 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 16, 7:04 PM EDTSpecial Weather StatementFFCJones41 min
Jul 16, 7:13 PM EDTSpecial Weather StatementFFCWilkinson47 min
Jul 16, 7:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jul 16, 7:34 PM EDTSpecial Weather StatementFFCBaldwin, Jones41 min
Jul 16, 7:39 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jul 16, 7:44 PM EDTSpecial Weather StatementFFCCobb46 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.